The Annals of Probability

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Random walks in conesDenis Denisov and Vitali WachtelVolume 43, Number 3 (2015)
Reflected solutions of backward SDE's, and related obstacle problems for PDE'sN. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng, and M. C. QuenezVolume 25, Number 2 (1997)
The two-parameter Poisson-Dirichlet distribution derived from a stable subordinatorJim Pitman and Marc YorVolume 25, Number 2 (1997)
Concentration inequalities for dependent random variables via the martingale methodLeonid (Aryeh) Kontorovich and Kavita RamananVolume 36, Number 6 (2008)
Phase transition of the largest eigenvalue for nonnull complex sample covariance matricesJinho Baik, Gérard Ben Arous, and Sandrine PéchéVolume 33, Number 5 (2005)
  • ISSN: 0091-1798 (print), 2168-894X (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1973--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/aop